| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported with a description of procedure failure, the surgeon had difficulty inserting the implant into the capsular bag of the cornea.Additional information was received stating rupture of the haptic was identified during the surgery.Sulcus implant was inserted causing difficulty inserting the implant into the capsular bag of the cornea.